I'm currently on sertraline 100mg/day every morning as an anti-depressant, and I feel that I'm getting some serious side effects. See, 2 or so months ago I was put in a psych ward for 8 days, where I was prescribed sertraline. However, when I got out I also had withdrew from my opiate addiction, and for 4 weeks I was having muscle spasms, muscle tightness, jitters, tremors, and jaw jitters. I thought that this was some after-effect of the nerves or something. Anyway, I was also not getting any sleep, and my Doctor decided that it was best for me to take mirtazipine 30mg instead, to treat the depression and insomnia. When I was put on the new drug, however, I had a relapse and I have been using daily since.
Now I decided as of today to go back to sertraline after mirtazapine's sedative effects synergised with the opiates, making me sleep 16 hours a day. However, now that I took 1 100mg pill today the jitters, shakes, tremors, muscle tensity and so forth have returned. Just this afternoon my jaw was uncontrollably shaking and it felt extremely stiff. I realise now that this must be some side effect, and I'm worried;
Will this sertraline cause any long-term problems so long as I quit now? I'm worried for my health because these tremors are terrible, and they're almost entirely part of the reason why I went back to drugs, because I thought the post-withdrawals were causing it not the sertraline.
Thankyou for reading and I would appreciate some answers/information,